# SDR AALA2018100230006

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 29,727 hours, 11,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100038301
- Condition: Shorted
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXTERIOR SLIDE LIGHT WAS INOPERATIVE.  FOUND THE LIGHT ASSEMBLY SHORTED OUT INTERNALLY AND THE FUSE BLOWN IN THE BATTERY MOUNT.  REPLACED THE LIGHT ASSEMBLY AND FUSE, OPS CHECKED GOOD.
